# SDR EISA20010021

- Difficulty date: February 2, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- Aircraft time: 75,804 hours, 53,052 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65208247
- Condition: Corroded
- Location: Cabin
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND CORROSION ON SEAT TRACK AT RBL 45.50 BS 700.  REMOVED CORRODED SECTION, FABRICATED SEAT TRACK LOCATED HOLES, ALODINED, PRIMED, AND INSTALLED SEAT TRACK SPLICE IAW SRM 51-10-2, 51-10-6, 53-10-1, 51-10-5 FIG 1, 53-10-2 FIG 7, 51-30-2.
